# SDR CA020827005

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Mixer Box
- Condition: Stiff
- Location: Ailerons
- Part time: 17,839 hours, 17,519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE EN-ROUTE THE FLIGHT CREW EXPERIENCED AILERON CONTROL STIFFNESS & JAM.  THE CREW DECLARED AN EMERGENCY AND LANDED  WITHOUT FURTHER INCIDENT. THE AIRCRAFT TOOK OFF IN HEAVY RAIN AND STANDING WATER ON THE RUNWAY.   LT AILERON CABLE SYSTEM WAS INSPECTED. THE  LT AILERON MIXER ASSY. AND RT AILERON MIXER ASSY. WHERE FOUND TO HAVE SOME RESISTANCE IN THE ROTATING MOVEMENT SO BOTH ASSY WHERE REPLACED. AIRCRAFT WAS RETURNED TO SERVICE.
